MathSciNet Relay Station
MathSciNet bibliographic data
MR344240 13D15 (12B20)
Childs, L. N. Mayer-Vietoris sequences and Brauer groups of nonnormal domains. Trans. Amer. Math. Soc. 196 (1974), 51–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement